# SDR GTIA2022111036775

- Difficulty date: November 10, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N673NK
- Make and model: Airbus A321-231
- Aircraft serial: 7395
- Aircraft time: 19,219 hours, 8,459 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2, L2, & L4 DOOR ASSIST BOTTLES REQ SVC-SVC R3, L2, & L4 DOOR ASSIST BOTTLES PER AMM 52-10-00
